# SDR GTIA021183

- Difficulty date: October 17, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FUSELAGE TEMP REPAIR ON DENT AT STATION 237 LEFT SIDE BETWEEN LONGERON 19 AND 20.  REMOVED TEMP REPAIR DOUBLER AT STATION 237 LEFT SIDE LONGERON 19 AND 20.  CUT OUT DAMAGED AREA FROM STATION 239-250 LONGERON 19-20. FABRICATED FINGER DOUBLER. FABRICATED REPAIR DOUBLER.  INSTALLED ALL REPAIR PARTS, DOUBLERS, FILLERS, FINGER DOUBLERS, STRAPS.  (M)
